# SDR AU970195

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282
- Condition: Corroded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE BUTTS CORRODED BEYOND REPAIR - BLADES NOT PROTECTED DURING LAST OVERHAUL - SEE MDR 97/0194 FOR SIMILAR DEFECT ON OTHER PROPELLER
